Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 45, NWS Binghamton, NY

May 31, 2006Tompkins County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 31, 2006, 4:46 PM EDT for Tompkins County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2006, 4:46 PM EDT (20:46 UTC)
Expired
May 31, 2006, 5:30 PM EDT
In force
44 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Tompkins County, NY

The radar

The Binghamton radar (KBGM), 49 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:20 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 31, 3:20 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
320 PM EDT WED MAY 31 2006

.SHORT TERM (TODAY - SATURDAY)...
ANOTHER VERY WARM AND HUMID DAY AS WE WAIT FOR A TRIGGER. WEAK SHORT
WAVE IN NW CWA STARTING TO SET OFF SHOWERS IN CENTRAL SRN TIER AND
FINGER LAKES. WRF HAD THIS DEVELOPING HERE THEN MOVING SLOWLY SE
ACROSS REST OF CWA THIS EVENING. AREA STILL UNDER SFC HIGH PRESSURE
AND WEAKENING UL RIDGE. WIND FIELDS ARE MARGINAL FOR SEVERE. SIMILAR
TO YESTERDAY MOIST LOW LEVELS AND CAP WITH DRY AIR ALOFT. AS SHOWERS
DEVELOP THEY SHOULD GO UP QUICKLY. WITH WINDS FORWARD MOTION WILL BE
SLOW SO FLASH FLOODING WILL BE A CONCERN AGAIN.

THIS EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE AS A COLD FRONT
SLOWLY PUSHES SE IN NYS. AS THE NIGHT GOES ON CONVECTION WILL
DIMINISH IN INTENSITY AND COVERAGE WITH THE LOSS OF HEATING.

THURSDAY SHOWERS WILL BE MORE NUMEROUS THROUGHOUT THE DAY WITH THE
COLD FRONT SLOWLY MOVING THROUGH WITH FORCING. SOME HEATING AND
BETTER FORCING WITH THE FRONT CLOSER WILL POP SOME AFTERNOON
THUNDERSTORMS. TEMPERATURES MUCH COOLER BUT MOISTURE ABOUT THE SAME.
SOME HEAVY RAIN AGAIN...BUT MORE OF A UNIFORM HALF INCH.

THURSDAY NIGHT THE FRONT WILL STILL BE IN THE CWA SO SHOWERS WILL
CONTINUE ESPECIALLY IN THE SE.

FRIDAY IT WILL CONTINUE TO BE RAINING ESPECIALLY IN THE SE HALF OF
THE CWA AS A STRONG SHORT WAVE AND UL TROF WILL FINALLY PUSH THE
COLD FRONT TO THE EAST. A SFC LOW FORMS ON THE FRONT FURTHER
FOCUSING THE RAIN. TROF CLOSES OFF OVER NEW ENGLAND AND MOVES LITTLE
SATURDAY. WILL BE IN MOIST NORTHERLY FLOW SATURDAY SO SHOWERS STILL
POSSIBLE. COLD AIR ALOFT. MODELS STILL NOT TOGETHER ON TIMING AND
PLACEMENT OF PRECIP AND UL CUTOFF. TREND HAS BEEN TO SLOW DOWN THE
EVOLUTION. TAC
&&

.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...
SOME SHOWERS MAY LINGER INTO SATURDAY EVENING...AS A FRONTAL SYSTEM
SLOWLY MOVES OFF THE EAST COAST. AFTER THAT...THINGS DRY OUT...AS
HIGH PRESSURE GRADUALLY BUILDS INTO THE REGION FROM SOUTHERN CANADA.
MAINLY SUNNY DAYS AND SEASONABLE TEMPERATURES ARE FORESEEN FROM
SUNDAY THROUGH TUESDAY.

BY THE MIDDLE OF NEXT WEEK...ANOTHER SLOW MOVING FRONT APPROACHES
FROM THE WEST...BRINGING THE CHANCE FOR SHOWERS OR THUNDERSTORMS
BACK TO THE AREA.  -MJ
&&

.AVIATION (01/00Z TO 02/00Z)...
MAINLY VFR IS EXPECTED THROUGH A GOOD PORTION OF TONIGHT. SCATTERED
THUNDERSTORMS...HOWEVER...WILL DOT THE REGION FROM LATE THIS
AFTERNOON INTO THE EVENING (ROUGHLY 20Z THROUGH 02Z). ALTHOUGH
COVERAGE WILL BE HIT AND MISS... ANY STORMS COULD BRING CONDITIONS
DOWN BRIEFLY TO MVFR.

TOWARDS DAYBREAK...AN AREA OF STEADIER RAIN WILL PUSH INTO CENTRAL
NY. AS A RESULT...LOOK FOR MVFR CONDITIONS TO DEVELOP AT
KSYR...KUCA...KITH...AND KBGM BETWEEN 10Z AND 14Z.  -MJ
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...NONE.
.PA...NONE.

&&
Hazardous weather outlook, May 31, 10:25 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1025 AM EDT WED MAY 31 2006

NYZ062-PAZ044-047-048-072-011430-
SULLIVAN-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1025 AM EDT WED MAY 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN
NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON WITH A
BETTER CHANCE OF THUNDERSTORMS THIS EVENING. ANY THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL, DAMAGING WINDS AND VERY
HEAVY RAIN. THE HEAVY RAIN COULD CAUSE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY AND THURSDAY NIGHT WITH
A COLD FRONT. THERE COULD BE ISOLATED SEVERE THUNDERSTORMS DUE TO
DAMAGING WINDS. MORE RAIN COULD AGAIN CAUSE LOCALIZED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
THIS EVENING.

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-
011430-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-
1025 AM EDT WED MAY 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY
THIS EVENING ACROSS MUCH OF CENTRAL NEW YORK AND THE NORTHERN TIER
OF PENNSYLVANIA. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
AREA THIS AFTERNOON. A FEW OF THE STORMS COULD BECOME SEVERE AND
PRODUCE LARGE HAIL OR DAMAGING WIND GUSTS...MOSTLY FROM MID
AFTERNOON TO EARLY EVENING. HEAVY RAIN COULD CAUSE LOCALIZED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY AND THURSDAY NIGHT WITH
A COLD FRONT. THERE COULD BE ISOLATED SEVERE THUNDERSTORMS DUE TO
DAMAGING WINDS. MORE RAIN COULD AGAIN CAUSE LOCALIZED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

TAC

In the hours before

Local storm report, May 31, 12:04 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1204 PM EDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             HUBBARDSVILLE           42.82N 75.47W
05/30/2006  E1.00 INCH       MADISON            NY   POST OFFICE

0245 PM     HAIL             2 N BOONVILLE           43.51N 75.33W
05/30/2006  E0.75 INCH       ONEIDA             NY   PUBLIC

0245 PM     HAIL             3 E BOONVILLE           43.48N 75.27W
05/30/2006  E0.75 INCH       ONEIDA             NY   TRAINED SPOTTER

0310 PM     HAIL             COLUMBUS                42.68N 75.37W
05/30/2006  E0.75 INCH       CHENANGO           NY   OTHER FEDERAL

0406 PM     HAIL             BRIDGEWATER             42.88N 75.25W
05/30/2006  E1.00 INCH       ONEIDA             NY   BROADCAST MEDIA

            MOSTLY PENNY SIZED WITH FEW 1 INCH STONES

0430 PM     TSTM WND DMG     RICHFIELD SPRINGS       42.85N 74.99W
05/30/2006                   OTSEGO             NY   BROADCAST MEDIA

            SILO/GRAIN ELEVATOR BLOWN 500 FEET INTO A HOUSE

0445 PM     HAIL             WHITE HAVEN             41.06N 75.78W
05/30/2006  E0.75 INCH       LUZERNE            PA   PUBLIC

            COVERING THE GROUND

0507 PM     HAIL             MONTICELLO              41.65N 74.69W
05/30/2006  E0.88 INCH       SULLIVAN           NY   PUBLIC

0600 PM     TSTM WND DMG     2 S MT UPTON            42.39N 75.38W
05/30/2006                   OTSEGO             NY   AMATEUR RADIO

            TREES AND WIRES DOWN.

0600 PM     TSTM WND DMG     5 N FLEISCHMANNS        42.23N 74.52W
05/30/2006                   DELAWARE           NY   TRAINED SPOTTER

            SEVERAL TREES DOWN. ALSO PEA-SIZED HAIL.

0605 PM     TSTM WND DMG     UNADILLA                42.33N 75.32W
05/30/2006                   OTSEGO             NY   AMATEUR RADIO

            TREES DOWN

0625 PM     HAIL             ENDWELL                 42.12N 76.02W
05/30/2006  E0.88 INCH       BROOME             NY   NWS EMPLOYEE

0625 PM     TSTM WND DMG     ENDWELL                 42.12N 76.02W
05/30/2006                   BROOME             NY   NWS EMPLOYEE

            TREES DOWN. EST 50 MPH GUST.

0625 PM     HAIL             MAINE                   42.20N 76.07W
05/30/2006  E1.00 INCH       BROOME             NY   BROADCAST MEDIA

0632 PM     NON-TSTM WND DMG ENDWELL                 42.12N 76.02W
05/30/2006                   BROOME             NY   AMATEUR RADIO

            WIRES DOWN. EST 30-50 MPH WINDS

0632 PM     HAIL             ENDWELL                 42.12N 76.02W
05/30/2006  E0.75 INCH       BROOME             NY   AMATEUR RADIO

0640 PM     HAIL             MOOSIC                  41.36N 75.70W
05/30/2006  E1.50 INCH       LACKAWANNA         PA   BROADCAST MEDIA

0652 PM     TSTM WND GST     DOWNSVILLE              42.08N 75.00W
05/30/2006  M83.00 MPH       DELAWARE           NY   TRAINED SPOTTER

            OBSERVER HAS WEATHER STATION

0725 PM     TSTM WND DMG     CANISTEO                42.27N 77.61W
05/30/2006                   STEUBEN            NY   COUNTY OFFICIAL

            TREES AND WIRES DOWN IN CANISTEO AND TROUPSBURG.

0735 PM     NON-TSTM WND DMG EQUINUNK                41.85N 75.22W
05/30/2006                   WAYNE              PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ACROSS EASTERN WAYNE COUNTY.

0755 PM     HAIL             BEACH LAKE              41.60N 75.15W
05/30/2006  E0.50 INCH       WAYNE              PA   TRAINED SPOTTER

0810 PM     HAIL             5 NE HAWLEY             41.53N 75.11W
05/30/2006  E0.88 INCH       PIKE               PA   POST OFFICE

            NICKLE-SIZED HAIL AND SEVERAL TREES DOWN ON ROUTE 590.

0820 PM     FLASH FLOOD      WOODHULL                42.08N 77.42W
05/30/2006                   STEUBEN            NY   LAW ENFORCEMENT

            COUNTY ROUTE 82 FLOODED

&&

TAC
Special weather statement, May 31, 3:08 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
308 PM EDT WED MAY 31 2006

NYZ025-044-312015-
CORTLAND NY-TOMPKINS NY-
308 PM EDT WED MAY 31 2006

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL.  THIS STORM
WAS LOCATED NEAR NORTHEAST ITHACA...AND MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WEST DRYDEN AND WEST SLATERVILLE AT 315 PM EDT...
  ETNA AND SLATERVILLE SPGS AT 320 PM EDT...
  FREEVILLE AND PERUVILLE AT 325 PM EDT...
  GROTON AT 330 PM EDT...
  DRYDEN AT 335 PM EDT...
  HARFORD AND MC LEAN AT 340 PM EDT...
  GRACIE AT 345 PM EDT...
  SOUTH CORTLAND AND MUNSONS CORNERS AT 350 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PADAVONA
Special weather statement, May 31, 3:16 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
316 PM EDT WED MAY 31 2006

NYZ023>025-055-312015-
CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY-
316 PM EDT WED MAY 31 2006

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL.  THIS STORM
WAS LOCATED NEAR CATHARINE...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CAYUTA AT 325 PM EDT...
  SWARTWOOD AND NEWFIELD HAMLET AT 335 PM EDT...
  VAN ETTEN AT 340 PM EDT...
  WEST DANBY AND NORTH SPENCER AT 345 PM EDT...
  DANBY AT 350 PM EDT...
  SOUTH DANBY AND WEST CANDOR AT 355 PM EDT...
  WILLSEYVILLE AND BROOKTONDALE AT 400 PM EDT...
  CANDOR AND SLATERVILLE SPGS AT 405 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PADAVONA
Special weather statement, May 31, 3:56 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
356 PM EDT WED MAY 31 2006

NYZ044-055-056-312045-
BROOME NY-CORTLAND NY-TIOGA NY-
356 PM EDT WED MAY 31 2006

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR HARFORD...AND
  MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIRGIL AND BERKSHIRE AT 405 PM EDT...
  EAST BERKSHIRE AND TIOGA TERRACE AT 410 PM EDT...
  HUNTS CORNERS AT 415 PM EDT...
  LAPEER AT 420 PM EDT...
  CENTER LISLE AT 425 PM EDT...
  MARATHON AND FREETOWN CORNERS AT 430 PM EDT...
  LISLE AT 435 PM EDT...
  TEXAS VALLEY AND WHITNEY POINT AT 440 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PADAVONA
Local storm report, May 31, 3:58 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
358 PM EDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             HUBBARDSVILLE           42.82N 75.47W
05/30/2006  E1.00 INCH       MADISON            NY   POST OFFICE

0245 PM     HAIL             2 N BOONVILLE           43.51N 75.33W
05/30/2006  E0.75 INCH       ONEIDA             NY   PUBLIC

0245 PM     HAIL             3 E BOONVILLE           43.48N 75.27W
05/30/2006  E0.75 INCH       ONEIDA             NY   TRAINED SPOTTER

0310 PM     HAIL             COLUMBUS                42.68N 75.37W
05/30/2006  E0.75 INCH       CHENANGO           NY   OTHER FEDERAL

0406 PM     HAIL             BRIDGEWATER             42.88N 75.25W
05/30/2006  E1.00 INCH       ONEIDA             NY   BROADCAST MEDIA

            MOSTLY PENNY SIZED WITH FEW 1 INCH STONES

0430 PM     TSTM WND DMG     RICHFIELD SPRINGS       42.85N 74.99W
05/30/2006                   OTSEGO             NY   BROADCAST MEDIA

            SILO/GRAIN ELEVATOR BLOWN 500 FEET INTO A HOUSE

0445 PM     HAIL             WHITE HAVEN             41.06N 75.78W
05/30/2006  E0.75 INCH       LUZERNE            PA   PUBLIC

            COVERING THE GROUND

0507 PM     HAIL             MONTICELLO              41.65N 74.69W
05/30/2006  E0.88 INCH       SULLIVAN           NY   PUBLIC

0600 PM     TSTM WND DMG     5 N FLEISCHMANNS        42.23N 74.52W
05/30/2006                   DELAWARE           NY   TRAINED SPOTTER

            SEVERAL TREES DOWN. ALSO PEA-SIZED HAIL.

0600 PM     TSTM WND DMG     2 S MT UPTON            42.39N 75.38W
05/30/2006                   OTSEGO             NY   AMATEUR RADIO

            TREES AND WIRES DOWN.

0605 PM     TSTM WND DMG     UNADILLA                42.33N 75.32W
05/30/2006                   OTSEGO             NY   AMATEUR RADIO

            TREES DOWN

0625 PM     HAIL             MAINE                   42.20N 76.07W
05/30/2006  E1.00 INCH       BROOME             NY   BROADCAST MEDIA

0625 PM     TSTM WND DMG     ENDWELL                 42.12N 76.02W
05/30/2006                   BROOME             NY   NWS EMPLOYEE

            TREES DOWN. EST 50 MPH GUST.

0625 PM     HAIL             ENDWELL                 42.12N 76.02W
05/30/2006  E0.88 INCH       BROOME             NY   NWS EMPLOYEE

0630 PM     HAIL             WALTON                  42.17N 75.13W
05/30/2006  M0.88 INCH       DELAWARE           NY   CO-OP OBSERVER

0632 PM     HAIL             ENDWELL                 42.12N 76.02W
05/30/2006  E0.75 INCH       BROOME             NY   AMATEUR RADIO

0632 PM     NON-TSTM WND DMG ENDWELL                 42.12N 76.02W
05/30/2006                   BROOME             NY   AMATEUR RADIO

            WIRES DOWN. EST 30-50 MPH WINDS

0640 PM     HAIL             MOOSIC                  41.36N 75.70W
05/30/2006  E1.50 INCH       LACKAWANNA         PA   BROADCAST MEDIA

0652 PM     TSTM WND GST     DOWNSVILLE              42.08N 75.00W
05/30/2006  M83.00 MPH       DELAWARE           NY   TRAINED SPOTTER

            OBSERVER HAS WEATHER STATION

0725 PM     TSTM WND DMG     CANISTEO                42.27N 77.61W
05/30/2006                   STEUBEN            NY   COUNTY OFFICIAL

            TREES AND WIRES DOWN IN CANISTEO AND TROUPSBURG.

0730 PM     TSTM WND DMG     WOODHULL                42.08N 77.42W
05/30/2006                   STEUBEN            NY   EMERGENCY MNGR

            TREE ON TRAILER

0735 PM     NON-TSTM WND DMG EQUINUNK                41.85N 75.22W
05/30/2006                   WAYNE              PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ACROSS EASTERN WAYNE COUNTY.

0755 PM     HAIL             CANTON                  41.66N 76.85W
05/30/2006  M1.00 INCH       BRADFORD           PA   CO-OP OBSERVER

0755 PM     HAIL             BEACH LAKE              41.60N 75.15W
05/30/2006  E0.50 INCH       WAYNE              PA   TRAINED SPOTTER

0810 PM     HAIL             5 NE HAWLEY             41.53N 75.11W
05/30/2006  E0.88 INCH       PIKE               PA   POST OFFICE

            NICKLE-SIZED HAIL AND SEVERAL TREES DOWN ON ROUTE 590.

0820 PM     FLASH FLOOD      WOODHULL                42.08N 77.42W
05/30/2006                   STEUBEN            NY   LAW ENFORCEMENT

            COUNTY ROUTE 82 FLOODED

0830 PM     FLASH FLOOD      2 SW TROUPSBURG         42.03N 77.58W
05/30/2006                   STEUBEN            NY   EMERGENCY MNGR

            COUNTY ROUTE 117 WASHED OUT

&&

TAC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 4:05 PM EDTSevere Thunderstorm WarningBGMChemung25 min
May 31, 4:20 PM EDTSevere Thunderstorm WarningBGMBroome40 min
May 31, 4:35 PM EDTSevere Thunderstorm WarningBGMTioga40 min
May 31, 4:54 PM EDTSevere Thunderstorm WarningBGMOtsego66 min
May 31, 5:12 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga63 min
May 31, 5:16 PM EDTSevere Thunderstorm WarningBGMChenango59 min
May 31, 5:28 PM EDTSevere Thunderstorm WarningBGMMadison32 min
May 31, 6:01 PM EDTSevere Thunderstorm WarningBGMMadison29 min
May 31, 6:03 PM EDTSevere Thunderstorm WarningBGMOtsego57 min
May 31, 6:07 PM EDTSevere Thunderstorm WarningBGMBroome39 min
May 31, 6:55 PM EDTSevere Thunderstorm WarningBGMCayuga65 min
May 31, 7:17 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga58 min
May 30, 8:01 PM EDTSevere Thunderstorm WarningBGMWayne59 min
May 30, 8:13 PM EDTSevere Thunderstorm WarningBGMBradford62 min
May 31, 5:18 PM EDTSevere Thunderstorm WarningBGMBradford57 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.